RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2011, Volume 2, Number 2, Pages 5–30 (Mi emj50)  

This article is cited in 6 scientific papers (total in 6 papers)

Boundedness of the anisotropic fractional maximal operator in anisotropic local Morrey-type spaces

A. Akbuluta, I. Ekincioglub, A. Serbetcic, T. Tararykovad

a Ahi Evran University, Department of Mathematics, Kirşehir, Turkey
b Department of Mathematics, Dumlupinar University, Kütahya, Turkey
c Ankara University, Department of Mathematics, Tandogan-Ankara, Turkey
d Faculty of Mechanics and Mathematics, L. N. Gumilyov Eurasian National University, Astana, Kazakhstan

Abstract: In this paper we study the boundedness of the anisotropic fractional maximal operator in anisotropic local Morrey-type spaces. We reduce this problem to the problem of boundedness of the supremal operator in weighted $L_p$-spaces on the cone of non-negative non-decreasing functions. This makes it possible to derive sharp sufficient conditions for boundedness for all admissible values of the numerical parameters, which, for a certain range of the numerical parameters, coincide with the necessary ones.

Keywords and phrases: anisotropic fractional maximal operator, anisotropic local and global Morrey-type spaces, supremal operator on the cone of monotonic functions.

Full text: PDF file (509 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 42B20, 42B25, 42B35
Received: 05.03.2011
Language:

Citation: A. Akbulut, I. Ekincioglu, A. Serbetci, T. Tararykova, “Boundedness of the anisotropic fractional maximal operator in anisotropic local Morrey-type spaces”, Eurasian Math. J., 2:2 (2011), 5–30

Citation in format AMSBIB
\Bibitem{AkbEkiSer11}
\by A.~Akbulut, I.~Ekincioglu, A.~Serbetci, T.~Tararykova
\paper Boundedness of the anisotropic fractional maximal operator in anisotropic local Morrey-type spaces
\jour Eurasian Math. J.
\yr 2011
\vol 2
\issue 2
\pages 5--30
\mathnet{http://mi.mathnet.ru/emj50}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2910829}
\zmath{https://zbmath.org/?q=an:1254.42019}


Linking options:
  • http://mi.mathnet.ru/eng/emj50
  • http://mi.mathnet.ru/eng/emj/v2/i2/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. I”, Eurasian Math. J., 3:3 (2012), 11–32  mathnet  mathscinet  zmath
    2. V. S. Guliyev, “Generalized weighted Morrey spaces and higher order commutators of sublinear operators”, Eurasian Math. J., 3:3 (2012), 33–61  mathnet  mathscinet  zmath
    3. A. Akbulut, V. S. Guliev, Sh. A. Muradova, “On the boundedness of the anisotropic fractional maximal operator from anisotropic complementary Morrey-type spaces to anisotropic Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 7–20  mathnet  mathscinet  zmath
    4. V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. II”, Eurasian Math. J., 4:1 (2013), 21–45  mathnet  mathscinet  zmath
    5. Guliyev V.S., Hasanov S.G., Sawano Y., “Decompositions of Local Morrey-Type Spaces”, Positivity, 21:3 (2017), 1223–1252  crossref  isi
    6. Ruzhansky M., Suragan D., Yessirkegenov N., “Hardy-Littlewood, Bessel-Riesz, and Fractional Integral Operators in Anisotropic Morrey and Campanato Spaces”, Fract. Calc. Appl. Anal., 21:3 (2018), 577–612  crossref  mathscinet  isi  scopus
  • Eurasian Mathematical Journal
    Number of views:
    This page:616
    Full text:337
    References:231

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020